Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

El Kassimi, M. and Fahlaoui, S. (2019) Hardy’s and Miyachi’s Theorems for the First Hankel–Clifford Transform. Ukrainian Mathematical Journal, 71 (5). pp. 812-818.

El Kassimi, M. (2019) An L p -L q version of Morgan's and cowling-price's theorems for the first Hankel-Clifford transform. Nonlinear Studies, 26 (1). pp. 219-228.

El Kassimi, M. and El Haoui, Y. and Fahlaoui, S. (2019) The Wigner-Ville Distribution Associated with the Quaternion Offset Linear Canonical Transform. Analysis Mathematica, 45 (4). pp. 787-802.

Fahlaoui, S. and Boujeddaine, M. and El Kassimi, M. (2016) Fourier Transforms of Dini–Lipschitz Functions on Rank 1 Symmetric Spaces. Mediterranean Journal of Mathematics, 13 (6). pp. 4401-4411.

This list was generated on Sun Jan 17 20:33:52 2021 CET.